# SDR UHLA2014011300033

- Difficulty date: January 13, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 26,225 hours, 16,252 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT INBD SEAT TRACK AT FRAME 17.  R & R RT SEAT TRACK.
